# SDR AWXA200601666

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO COMPARTMENT OPENING AFT FRAME WEB CRACKED, BS 492.5, S24R.  REPAIRED  FORWARD CARGO COMPARTMENT OPENING AFT FRAME WEB CRACKED, BS 492.5, S24R IAW ER 03-5331-06267-SS1.
